# SDR SWIA202054470

- Difficulty date: October 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spring
- Condition: Corroded
- Location: Butte Door Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHT SURFACE CORROSION ON RT OUTBOARD FLAP BUTE DOOR ACTUATOR "SPRING" AT RT FLAP (OUTBOARD) HINGE BOX LOCATION, FLAGGED.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED RT OUTBOARD FLAP BUTE DOOR ACTUATOR SPRING AT OUTBOARD HINGE BOX LOCATION WITH NEW PART, IAW AMM.  OPERATIONS TEST GOOD.
